# SDR TWAA0101107

- Difficulty date: January 10, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Torn
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON THE NOSE LANDING GEAR, THE RT NOSE LANDING GEAR WHEEL WELL DOOR HAD CORROSION AND TORN METAL ON LEADING EDGE.  REMOVED DAMAGE BY BLENDING PER SRM 52-01 FIG 1.  REMOVED CORROSION PER SPM 6-80-01.
